Staggered and short-period solutions of the saturable discrete nonlinear Schrodinger equation

A. Khare, K.O. Rasmussen, Mogens Rugholm Samuelsen, A. Saxena

Research output: Contribution to journalJournal articleResearchpeer-review

Abstract

We point out that the nonlinear Schrodinger lattice with a saturable nonlinearity also admits staggered periodic aswell as localized pulse-like solutions. Further, the same model also admits solutions with a short period. We examine the stability of these solutions and find that the staggered as well as the short-period solutions are stable in most cases. We also show that the effective Peierls-Nabarro barrier for the pulse-like soliton solutions is zero.
Original languageEnglish
JournalJournal of Physics A: Mathematical and Theoretical (Print Edition)
Volume42
Issue number8
ISSN1751-8113
DOIs
Publication statusPublished - 2009

Fingerprint Dive into the research topics of 'Staggered and short-period solutions of the saturable discrete nonlinear Schrodinger equation'. Together they form a unique fingerprint.

Cite this